Alert archive / New Mexico / Red Flag Warnings in 2020

Red Flag Warning 25, NWS Albuquerque, NM

June 7, 202012 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 7, 2020, 8:01 AM MDT for 12 counties in New Mexico. It took effect at Jun 8, 2020, 12:00 PM MDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 8:01 AM MDT (14:01 UTC)
In effect from
Jun 8, 2020, 12:00 PM MDT
Expired
Jun 9, 2020, 12:00 AM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:28 PM MDTNON-TSTM WND GST 743 Wnw Gallup, NMKGUP ASOS.
Jun 8, 5:16 PM MDTNON-TSTM WND GST 582 W Farmington, NMKFMN ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 2.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4010 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WWUS85 KABQ 071401 CCA
RFWABQ

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Albuquerque NM
801 AM MDT Sun Jun 7 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TODAY FOR 
NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW RELATIVE 
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY 
FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW 
RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.Critical fire weather conditions will be widespread today and 
Monday over northern and central New Mexico. Strong southwest 
winds will redevelop today with high temperatures near to above 
normal. Strong southwest to west winds and single digit humidities 
are forecast again Monday area wide, although a cooling trend 
will prevail across the west. 

NMZ101>105-107>109-072100-
/O.UPG.KABQ.FW.A.0022.200608T1800Z-200609T0200Z/
/O.NEW.KABQ.FW.W.0025.200608T1800Z-200609T0200Z/
/O.CON.KABQ.FW.W.0024.200607T1700Z-200608T0200Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
801 AM MDT Sun Jun 7 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...This includes the Northwest Plateau and
  Highlands, North Central Mountains, Northeast Highlands,
  Northeast and East Central Plains as well as the Sandia, Manzano
  and Gallinas Mountains this afternoon and early evening and 
  again Monday afternoon and evening. 

* 20 FOOT WINDS...Over the central mountains and east central
  plains winds will be southwest at 20 to 30 mph with occasional
  gusts to 45 mph today. In the northern mountains and northeast
  highlands, stronger southwest winds of 25 to 40 mph with gusts
  up to 55 mph are forecast today. Southwest to west winds 20 to 
  30 mph with gusts to around 45 mph Monday. 

* RELATIVE HUMIDITY...Minimum relative humidities between 6 and 13 
  percent this afternoon and between 7 and 13 percent Monday 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ106-072100-
/O.NEW.KABQ.FW.W.0025.200608T1800Z-200609T0200Z/
/O.CON.KABQ.FW.W.0024.200607T1700Z-200608T0200Z/
Middle Rio Grande Valley-
801 AM MDT Sun Jun 7 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Monday. 

* AREA AND TIMING...This includes the Middle Rio Grande Valley
  Sunday afternoon and early evening as well as Monday afternoon
  and early evening.
 
* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40
  mph this afternoon. Southwest to west 20 to 30 mph with gusts to
  around 40 mph Monday afternoon. 

* RELATIVE HUMIDITY...Minimum relative humidities between 5 and 10
  percent both today and Monday.  

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

CORRECTED EXPIRATION TIME
44
3 follow-up statements
071 
WWUS85 KABQ 080205
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
805 PM MDT Sun Jun 7 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR 
NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW RELATIVE 
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

.Critical fire weather conditions will be widespread Monday over 
northern and central New Mexico. Strong southwest to west winds 
and single digit humidities are forecast again Monday area wide, 
although a cooling trend will prevail across the west.

NMZ101>109-081100-
/O.EXP.KABQ.FW.W.0024.000000T0000Z-200608T0200Z/
/O.CON.KABQ.FW.W.0025.200608T1800Z-200609T0200Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
805 PM MDT Sun Jun 7 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

* AREA AND TIMING...All of northern and central New Mexico Monday
  afternoon and evening. 

* 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts
  to around 45 mph Monday. 

* RELATIVE HUMIDITY...Minimum relative humidities between 7 and 
  13 percent Monday afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
010 
WWUS85 KABQ 080943
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
343 AM MDT Mon Jun 8 2020

...RED FLAG WARNING IN EFFECT TODAY FROM NOON THROUGH MIDNIGHT 
FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, 
LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH IN EFFECT FROM MID MORNING THROUGH LATE 
AFTERNOON TUESDAY FOR THE SANDIA, MANZANO AND GALLINA MOUNTAINS AND 
THE EAST CENTRAL PLAINS DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY 
AND AN UNSTABLE ATMOSPHERE...

.Widespread critical fire weather conditions are expected today 
across all of northern and central New Mexico. Strong southwest 
to west winds and single digit humidities will be the rule. This
evening and overnight, a strong cold front will switch winds
around to the northwest. Expect a one to three hour period of very
strong winds behind the front, which would keep any ongoing fires
active into the overnight period. Winds will remain breezy to
windy on Tuesday, and though temperatures will be below normal,
very dry conditions will persist. Therefore, critical fire weather
conditions may return for the Sandia, Manzano and Gallinas
Mountains and the East Central Plains Tuesday. 

NMZ107-108-082200-
/O.NEW.KABQ.FW.A.0023.200609T1500Z-200610T0000Z/
/O.EXT.KABQ.FW.W.0025.200608T1800Z-200609T0600Z/
Sandia, Manzano and Gallinas Mountains-East Central Plains-
343 AM MDT Mon Jun 8 2020

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Tuesday morning through
Tuesday afternoon. 

* AREA AND TIMING...This includes the Sandia, Manzano and Gallinas
  Mountains as well as the East Central Plains this afternoon and
  evening and again from mid morning through the afternoon hours 
  on Tuesday. 

* 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts
  to around 45 mph today becoming northwest 25 to 35 with gusts to
  45 mph this evening and overnight. For Tuesday, northwest 20 to
  25 mph with gusts near 35 mph. 
 
* RELATIVE HUMIDITY...Minimum relative humidities between 7 and 13
  percent this afternoon and Tuesday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ101>106-109-082200-
/O.EXT.KABQ.FW.W.0025.200608T1800Z-200609T0600Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
West Central Highlands-
343 AM MDT Mon Jun 8 2020

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

* AREA AND TIMING...All of northern and western New Mexico as well
  as the Rio Grande Valley this afternoon and evening. 

* 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts
  to around 45 mph today, becoming northwest 25 to 35 mph with
  gusts to 50 mph this evening. Strongest winds expected across
  the Northwest Highlands and Middle Rio Grande Valley. 

* RELATIVE HUMIDITY...Minimum relative humidities between 7 and 12
  percent this afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

34
532 
WWUS85 KABQ 082102
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
302 PM MDT Mon Jun 8 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT FOR THE
ENTIRE FIRE WEATHER FORECAST AREA DUE TO STRONG WINDS, LOW 
RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...FIRE WEATHER WATCH TUESDAY FROM MID MORNING UNTIL EARLY 
EVENING FOR THE NORTHWEST PLATEAU, NORTHERN MOUNTAINS, NORTHEAST
HIGHLANDS AND PLAINS, AND FROM THE MIDDLE RIO GRANDE VALLEY
EASTWARD DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY...

.Widespread critical fire weather conditions will continue for the
remainder of the afternoon and evening. Winds will strengthen and
shift out of the northwest during the evening as a strong Pacific
cold front barrels through the state. Peak gusts may reach up to
65 mph across central areas, while humidities remain very low.
Temperatures will vary around 5 to 15 degrees below normal on
Tuesday, but north and northwest winds will generally gust from 35
to 50 mph again across northern, central and eastern areas.
Humidities will drop into the single digits once again in most 
places on Tuesday.

NMZ107-108-090600-
/O.EXT.KABQ.FW.A.0023.200609T1500Z-200610T0200Z/
/O.CON.KABQ.FW.W.0025.000000T0000Z-200609T0600Z/
Sandia, Manzano and Gallinas Mountains-East Central Plains-
302 PM MDT Mon Jun 8 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* AREA AND TIMING...This includes the Sandia, Manzano and Gallinas
  Mountains as well as the East Central Plains this afternoon and
  evening, and again from mid morning through early evening on 
  Tuesday. 

* 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts
  to around 45 mph today becoming northwest 25 to 40 mph with
  gusts up to 65 mph this evening and overnight. For Tuesday,
  northwest 20 to 30 mph with gusts up to 40 mph. 

* RELATIVE HUMIDITY...Minimum relative humidities between 7 and 
  13 percent this afternoon and Tuesday afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ101>104-106-090600-
/O.EXB.KABQ.FW.A.0023.200609T1500Z-200610T0200Z/
/O.CON.KABQ.FW.W.0025.000000T0000Z-200609T0600Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Middle Rio Grande Valley-
302 PM MDT Mon Jun 8 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Tuesday morning through
Tuesday evening. 

* AREA AND TIMING...The Northwest Plateau, North Central
  Mountains, Northeast Highlands and Plains, and the Middle Rio
  Grande Valley this afternoon and evening and again from mid
  morning through early evening Tuesday. 

* 20 FOOT WINDS...Southwest to west winds 20 to 40 mph with gusts
  up to 65 mph this afternoon and evening, becoming northwest 20
  to 30 mph with gusts up to 40 mph on Tuesday. 

* RELATIVE HUMIDITY...Minimum relative humidities between 7 and 
  13 percent this afternoon and Tuesday afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ105-109-090600-
/O.CON.KABQ.FW.W.0025.000000T0000Z-200609T0600Z/
Northwest Highlands-West Central Highlands-
302 PM MDT Mon Jun 8 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* AREA AND TIMING...Northwest and West Central Highlands until
  midnight tonight. 

* 20 FOOT WINDS...Southwest to west winds 25 to 35 mph with gusts
  up to 50 mph this afternoon, becoming northwest in the early
  evening.  

* RELATIVE HUMIDITY...Minimum relative humidities between 7 and 
  12 percent this afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 7, 5:19 AM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 7, 5:19 AM MDT, 2 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
519 AM MDT Sun Jun 7 2020

.AVIATION...
12Z TAF CYCLE
Swly winds to redevelop across nrn and central NM aft 15Z with gusts
to around 40kts especially over ne NM, as an upper trough digs into
the Great Basin. Low level moisture along and east of the Pecos
Valley at 11Z to dry out as the swly winds increase. Isold vsbys
reduced to 5SM or less in smoke near any wildfires otherwise VFR.

&&

.PREV DISCUSSION...221 AM MDT Sun Jun 7 2020...
.SYNOPSIS...
Warm, dry and windy conditions will be the rule again today. More of
the same is expected on Monday, though temperatures will cool several
degrees. Critical fire weather conditions are expected area wide both
days. A storm system will cross northern New Mexico and Colorado
Monday night which will bring much cooler temperatures to the state
on Tuesday. High temperatures on Tuesday will generally be 5 to 15
degrees below early June normals. Temperatures will steadily increase
Wednesday through the end of the week. Precipitation chances return
to the forecast by Thursday and continue through the weekend.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH MONDAY)...
Low level moisture from the Pecos Valley eastward early this morning
should decrease as the day progresses today, while very dry air
remains aloft. Highs today will trend a little cooler central and
west. It will be slightly warmer over portions of the east, where
highs will run about 5 to as much as 13 degrees above average. Highs
on Monday will be progressively cooler with near to above normal
warmth lingering over the east but highs over the west and central
will cool to near to below normal.

The wind today through Monday will be the more outstanding element
of the weather. Models are consistent forecasting some stronger
winds over northeast NM this afternoon, and have gone ahead with a
wind advisory there. Breezy conditions will linger into the
overnight hours over the north and east, then the wind resumes on
Monday only more southwest to westerly as the base of an upper level
trough tracks to the Four Corners region and a substantial cold
front is poised to enter NM.

LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)...
The sharp upper level trough will cross NM and CO on Monday night.
An associated cold front will plow through the CWA from NW to SE and
low temperatures by Tuesday morning will be a stark difference from
recent days. A few areas may dip down to the freezing mark across the
west, including around Gallup. 700 mb temperatures are impressively
cool for this time of year, generally around 0 to -2C across northern
NM early Tuesday morning. The NAM and ECMWF is slower to eject the
trough eastward Tuesday morning than the GFS, as both the NAM/EC
weakly close it off. Temperatures are likely to be well below normal
on Tuesday afternoon, regardless of model choice. That said, forecast
highs for Tuesday continue to trend downward, and if the NAM is
correct, may have to be lowered considerably more. Strong winds
behind the back door segment of the front will likely make it feel
just a bit cooler as well.

Winds will relax Tuesday evening, then 500mb heights will slowly
increase through Wednesday as the upper high builds to the south. The
GFS continues to show a front sliding into the eastern plains late
Wednesday, but it is notably absent from other models. As the ridge
continues to build over NM, weak southerly flow will draw moisture up
and increase thunderstorm potential on Thursday. The GFS may be a
bit overdone, but at least isolated storms will be possible mainly
near and south of I-40. Another round of storms is expected for
Friday, though the jury is still out with regards to which part of
the state will have the best chances. Models are quite inconsistent
when it comes to the weekend pattern, though not out of the question
more storms are in store.

34

&&

.FIRE WEATHER...
...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TODAY AND MONDAY...

Drying will continue over NM today, with low level moisture over
portions of eastern NM early this morning decreasing as the day
progresses. Highs today will range from near normal far west to
about 5-13 degrees warmer than normal across the east. In addition,
a broad area of single digit humidities, persisting for 5 to 10
hours, will stretch from the RGV to the Pecos Valley. Consequently
the Red Flag warning remains in effect today for all of northern and
central NM.

Winds may be slow to decrease this evening, and will remain breezy
during the overnight hours tonight, then resume on Monday, but will
be more southwest to westerly. Cooler air will begin to filter into
the west, but the strong winds combined with another round of single
digit humidities, persisting through the afternoon for a large
portion of the region, will result in widespread critical fire
weather conditions. Went ahead and upgraded to a Red Flag Warning
for all of northern and central NM on Monday.

Tuesday will be the coolest day of the week, as a strong cold front
sweeps over the region Monday night. Expect a strong northerly wind
shift associated with the front over northeast NM Monday night.
Highs will be 5-15 degrees cooler than normal overall on Tuesday,
but dry air will persist and portions of the Middle RGV will see a
sustained 8-12 hours of single digit humidities. There will be
spotty critical conditions Tuesday over portions of the East Central
Plains and Central Highlands.

Wednesday and Thursday will be warmer although moisture may sneak
back into the state, increasing chances for thunderstorms
over the east Thursday through Saturday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM this morning to 8 PM MDT this evening
for the following zones... NMZ101>109.

Red Flag Warning from noon to 8 PM MDT Monday for the following
zones... NMZ101>109.

Wind Advisory from noon today to 8 PM MDT this evening for the
following zones... NMZ227>232.

&&
Hazardous weather outlook, Jun 7, 2:47 AM MDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
247 AM MDT Sun Jun 7 2020

NMZ201>241-081100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
247 AM MDT Sun Jun 7 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A Red Flag Warning is in effect this afternoon and early evening
across all of northern and central New Mexico where low humidities
combined with strong winds will create critical fire weather
conditions. The strongest winds are expected across northeast New
Mexico, where gusts near 50 mph will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A Red Flag Warning is also in effect on Monday area wide due to
strong winds combined with low humidities creating critical fire
weather conditions.

.SPOTTER INFORMATION STATEMENT...

Contact your local law enforcement at 911 and the National Weather
Service at 1.888.386.7637 to report wildfire outbreaks.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:20 PM MDTSpecial Weather StatementABQChaves25 min
Jun 6, 6:49 PM MDTSpecial Weather StatementABQChaves41 min
Jun 6, 7:54 PM MDTSpecial Weather StatementABQChaves36 min
Jun 7, 1:26 AM MDTWind AdvisoryABQCatron, Cibola, Colfax, Harding, McKinley, Mora and 3 more19 hr

Nearby

Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.